# SDR UPS05444910

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: SR3BJ
- Condition: Inoperative
- Location: Oxygen Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S 02 REG INOP.  R/R F/O REGULATOR PER AMM 35-11-07 OPS CK GOOD
